Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Weight loss, recurring diarrhea, abdominal pain. Done all tests. Taken Saaz and budesonide. Help

Hi... I had every possible test- endoscopy , colonoscopy ,CT-Scan,double balloon entroscopy(biopsy report-non specific mild iletis)& capsule endoscopy;doctors said it is inflammatory bowel disease probably in initial stage... Syptoms:weight loss,reccuring diahrrea,and abdominal pain. I am on medication since last 2 months:SAAZ-DS, Azathioprine . when i take budesonide-3mg i get releif from diahrrea but as soon i stop it i generally pass 5-6 stools in d day... Initially i had releif in joint pain too...but it started all of a sudden.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response

Thank you for the query.

The most probable reason of your symptoms is Crohn`s disease (as all other reasons has been ruled out). This is the inflammatory disease which can affect every part of digestive tract. It causes all mentioned by you symptoms including joints inflammations. If this diseases affects small intestine only, to diagnose it CT with contrast (so called enteroclysis) should be performed (you have not mentioned such test). It is strongly advisable to have it diagnosed as there is biologic treatment with antibodies usage available. Such treatment gives many positive responses.

Hope this will help.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor